Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Small Skin Rash
Sep 8, 2000

Hello. I'm on Sustiva, Zerit and Videx with good results. A combo selected with my Doctor and from reading the countless postings here to help me understand my 2nd try at this. Thanks. It's been about 3 months now and I have developed what appears to be a rash on my hip at the waist line. No other location, no other rash, nothing. It itches, but it is small and circular about 1". If I don't touch it, it simply stays somewhat reddish and I ignore it. If I get in the "itch it" mode, it develops, widens and will appear to peal a day later. Does not do anything else really, but it's been with me for a month now. Is this something serious or simply a rash born out of my weight gain and my, ah eh, ever increasing waistline? I forgot to bring it to the attention of my clinician last week as it was not bothering me. Thanks again.

Response from Dr. Boyle

The rash you are describing is unlikely to be anything serious and I doubt that it is related to weight gain. It may be a mild dermatitis (for example eczema) or a fungal infection and I would have your doctor evaluate it. With appropriate treatment, you should be able to get rid of it pretty easily. BB

Brian Boyle, M.D., J.D.



Previous
Peripheral Neuropathy of both feet
Next
Sustiva: no peaceful/relaxing REM sleep - BY

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement